# SDR UF6A950702

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Vlv
- Part number: 311171202
- Condition: Failed
- Location: Rt Eng
- Part time: 6,295 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT NR 5029 - ON CLIMB-OUT, RIGHT ENGINE TORQUE DECREASED TO 78 PERCENT.  MAINTENANCE REPLACED THE BLEED VALVE.  (M)
